# SDR AALA20170118026

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 17,088 hours, 6,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE IS DISLODGED FROM COVER. REPOSITIONED SLIDE GIRT BAR FLAP IAW AMM 25-66-00. OPERATIONAL CHECK GOOD.
